Differential and Integral Equations

Homoclinic orbits for a class of Hamiltonian systems

W. Omana and M. Willem

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 5, Number 5 (1992), 1115-1120.

First available in Project Euclid: 10 June 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)
Secondary: 34C37: Homoclinic and heteroclinic solutions 58F05 70H05: Hamilton's equations


Omana, W.; Willem, M. Homoclinic orbits for a class of Hamiltonian systems. Differential Integral Equations 5 (1992), no. 5, 1115--1120. https://projecteuclid.org/euclid.die/1370870945

Export citation